# SDR DALA1033449853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 426
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO LT SIDE FS 426 BETWEEN LONGERON 28-29 CARGO TIE DOWN TRACK CORRODED. TIE DOWN TRACK FOUND TO BE OUT OF LIMITS.  NEW TIE DOWN TRACK SRM 53-23, FIG 9 LOCATED AND DRILLED, DEBURRED IAW SRM 51-10-4.  TREATED & PRIMED IAW SRM 51-10-3.  INSTALLED 1 EA TIE DOWN 4 EA SPLICES IAW SRM 51-30-5/51-30-1 IAW SRM 53-05.
